Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Lopes, A O
1990.
Entropy and large deviation.
Nonlinearity,
Vol. 3,
Issue. 2,
p.
527.
Bedford, Tim
1991.
Fractal Geometry and Analysis.
p.
1.
Cutler, C. D.
1991.
Some results on the behavior and estimation of the fractal dimensions of distributions on attractors.
Journal of Statistical Physics,
Vol. 62,
Issue. 3-4,
p.
651.
Rangel, Rafael
and
Guerrero, Luis E.
1991.
Multifractality, multifractal phase transitions, and symmetry-increasing bifurcations in ac-driven phase-slip centers.
Physical Review A,
Vol. 43,
Issue. 2,
p.
669.
Falconer, K. J.
1992.
Wavelet transforms and order-two densities of fractals.
Journal of Statistical Physics,
Vol. 67,
Issue. 3-4,
p.
781.
King, J F
and
Geronimo, J S
1993.
Singularity spectrum for recurrent IFS attractors.
Nonlinearity,
Vol. 6,
Issue. 2,
p.
337.
Bacry, E.
Muzy, J. F.
and
Arn�odo, A.
1993.
Singularity spectrum of fractal signals from wavelet analysis: Exact results.
Journal of Statistical Physics,
Vol. 70,
Issue. 3-4,
p.
635.
Muzy, J. F.
Bacry, E.
and
Arneodo, A.
1993.
Multifractal formalism for fractal signals: The structure-function approach versus the wavelet-transform modulus-maxima method.
Physical Review E,
Vol. 47,
Issue. 2,
p.
875.
Simpelaere, Dominique
1994.
Dimension spectrum of axiom a diffeomorphisms. I. The Bowen-Margulis measure.
Journal of Statistical Physics,
Vol. 76,
Issue. 5-6,
p.
1329.
Arneodo, A
Bacry, E
and
Muzy, J. F
1994.
Solving the Inverse Fractal Problem from Wavelet Analysis.
Europhysics Letters (EPL),
Vol. 25,
Issue. 7,
p.
479.
Ashwin, P
and
Swift, J W
1994.
Measuring rotation sets of coupled oscillators.
Nonlinearity,
Vol. 7,
Issue. 3,
p.
925.
Huillet, T
and
Jeannet, B
1994.
Random walk models for multifractals.
Journal of Physics A: Mathematical and General,
Vol. 27,
Issue. 19,
p.
6315.
Falconer, K. J.
1994.
The multifractal spectrum of statistically self-similar measures.
Journal of Theoretical Probability,
Vol. 7,
Issue. 3,
p.
681.
Takahashi, Satoshi
1994.
A variational formula for dimension spectra of linear cellular automata.
Journal d'Analyse Mathématique,
Vol. 64,
Issue. 1,
p.
1.
Simpelaere, Dominique
1994.
The correlation dimension of the Sierpinski carpet.
Chaos, Solitons & Fractals,
Vol. 4,
Issue. 12,
p.
2223.
Simpelaere, Dominique
1994.
Dimension spectrum of axiom a diffeomorphisms. II. Gibbs measures.
Journal of Statistical Physics,
Vol. 76,
Issue. 5-6,
p.
1359.
Kifer, Yuri
1995.
Fractal Geometry and Stochastics.
p.
145.
Hofbauer, Franz
1995.
Local dimension for piecewise monotonic maps on the interval.
Ergodic Theory and Dynamical Systems,
Vol. 15,
Issue. 6,
p.
1119.
Rudolph, Oliver
1995.
Thermodynamic and Multifractal Formalism and the Bowen-Series Map.
Fortschritte der Physik/Progress of Physics,
Vol. 43,
Issue. 5,
p.
349.
Arneodo, A.
Bacry, E.
and
Muzy, J.F.
1995.
The thermodynamics of fractals revisited with wavelets.
Physica A: Statistical Mechanics and its Applications,
Vol. 213,
Issue. 1-2,
p.
232.